# SDR REXA2022011100024

- Difficulty date: December 28, 2022
- Submitted: January 11, 2023
- Operation: Air carrier
- Aircraft: N924XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15179
- Aircraft time: 33,728 hours, 23,229 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R31902485
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR BRACKET AT FWD INTERCOSTAL DD6 FOUND TO BE CORRODED. REMOVED, LOCATED, DRILLED, AND INSTALLED NEW SERVICEABLE PAX DOOR FWD SIDE INTERCOSTAL DD6 BRACKET IAW CRJ900 SRM 51-42-06-001-001-A01 AND 51-40-11-001-001-A01.
